# SDR DALA2023021401123

- Difficulty date: February 9, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 48,027 hours, 33,844 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL ON L1 DOOR INTERNAL STRUCTURE (BEHIND OPEN/CLOSURE HANDLE). SUMMARY OF NRC 00315: INTERCOSTAL ON L1 DOOR INTERNAL STRUCTURE (BEHIND OPEN/CLOSURE HANDLE) WAS FABRICATED AND REPLACED PER DWG 9955763 REV. M, B717-200 SRM 51-41-01-0G, 51-41-02 -0G, AND 51-41-05-0G. (LP #2622010)
